# SDR UHLA2011062300217

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 18,175 hours, 11,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flow Sensor
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER EBAY FANS FAIL EICAS CAUTION MESSAGE PRESENTED IN FLIGHT AT FL 370, FOLLOWED QRH, DIVERTED TO ORD, DECLARED EMERGENCY.  REMOVED AND REPLACED CENTER EBAY FLOW SENSOR IAW EMB 170 MM, OPS CHECK GOOD IAW 21-26-05.
